# SDR SIMA20211021001

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,068 hours, 34,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT FORWARD CEILING LIGHT IS INOP.-C/A-TROUBLE SHOT IAW WM 33-50-50 FOUND EMERGENCY LIGHT INVERTER TO BE BAD. RAR EMERGENCY LIGHT INVERTER IAW AMM 33-50-11. OPC GOOD.
